Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Took nordette after intercourse. Had brown discharge. Is it normal?

hi!my LMP January 19, 2013 and i have a normal 28 cycle. me and my bf have sex January 27 and 28,2013 after we did it i took nordette by 28 4 pills and another 4 pills after 12 hours after 16 days i have this old brown discharges and its kinda heavy it like a menstruation period it normal?or do i have to do a PT already?
Asked On : Thu, 7 Feb 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to healthcare magic.
i would suggest it good to get a pregnancy test done to be sure.
nordette is a hormone based pill so has an effect on your hormones causing you to have irregular menses.
if pregnancy test is negative then it is normal to have irregular periods but if it persists then you need to see a gynecologist for further review and follow up.
hope to have helped to answer your query.
Answered: Thu, 7 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor